Completion of Quasi-Uniform Spaces.
Mathematische Annalen, Tome 186 (1970), pp. 297-298
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__186_161994,
author = {E. POPA},
title = {Completion of {Quasi-Uniform} {Spaces.}},
journal = {Mathematische Annalen},
pages = {297--298},
year = {1970},
volume = {186},
zbl = {0193.22902},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__186_161994/}
}
E. POPA. Completion of Quasi-Uniform Spaces.. Mathematische Annalen, Tome 186 (1970), pp. 297-298. http://geodesic.mathdoc.fr/item/MAN_1970__186_161994/